# SDR IPXA2025020465996

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N3100134
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRAP AT NAC STA. 149.5 HAS CRACK AT HI-LOCK.DOT 69-003. EL-69. INSTALLED FRAME ANGLE IAW SRM 51-40-02-0G. AUDIT COMPLETE.
